Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Hrsg. v. Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
Alle Formate und Preise
Weitere Optionen …
Band 2014, Heft 690

Hefte

Vector-valued p-adic Siegel modular forms

Takashi Ichikawa
Online erschienen: 17.07.2012 | DOI: https://doi.org/10.1515/crelle-2012-0066

Abstract.

We study vector-valued p-adic Siegel modular forms based on the arithmetic theory of vector-valued Siegel modular forms over rings. We construct Fourier expansions and Hecke operators for these modular forms, and especially, using the description of these p-adic forms on the Igusa tower, we give a natural definition of p-adic operators.

Artikelinformationen

Erhalten: 17.05.2010

Revidiert: 25.06.2012

Online erschienen: 17.07.2012

Erschienen im Druck: 01.05.2014


Quellenangabe: Journal für die reine und angewandte Mathematik (Crelles Journal), Band 2014, Heft 690, Seiten 35–49, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2012-0066.

Zitat exportieren

© 2014 by Walter de Gruyter Berlin/Boston.Get Permission

Kommentare (0)